# SDR CALA2014062000780

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,542 hours, 17,064 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Intermittent
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU OVER SPEED AUTO SHUT DOWN FL400 SAT - 55 DEGREES C CLEAR.  ALL OTHER INDICATIONS NORMAL.  TROUBLE SHOT IAW FIM 49-30-00-810-802 & PERFORMED APU BITE IAW AMM 49-61 -00.  FOUND FAULT MSG 49-31014 & 49-52219.  R & R INLET PRESS SENSOR IAW AMM 49-52-31 & AS PRECAUTIONARY.  R & R SPEED SENSOR IAW AMM 49-61-21.  APU OPERATION NORMAL, FAULTS NO LONGER CURRENT, OK TO CONTINUE.
